MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.7 TI CERV SPINE SCREW SLF-TPNG/VA 16MM; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.7 TI CERV SPINE SCREW SLF-TPNG/VA 16MM; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Model Number 04.647.876
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 3 of 3 for (b)(4).It was reported by the sales rep in (b)(6) that during an unknown surgery on an unknown date, it was observed that the fusion cage device was unstable in its rotation and could not be used.According to the report, two screw devices were wasted as a result.Another like devices were used to complete the procedure with a delay of 10 minutes.There were no adverse patient consequences reported.No additional information was provided.This report is for one (1) 3.7 ti cerv spine screw slf-tpng/va 16mm device.This complaint involves three (3) devices.
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.The lot number was unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
3.7 TI CERV SPINE SCREW SLF-TPNG/VA 16MM
Common Device Name
BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14137470
Report Number2939274-2022-01343
Device Sequence Number6291088
Product Code OVE
UDI-Device Identifier10705034751429
UDI-Public10705034751429
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.876
Device Catalogue Number04.647.876
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown